Mundell, the Euro, and the World Dollar Standard
Ronald McKinnon
Journal of Policy Modeling, 2015, vol. 37, issue 3, 450-459
Date: 2015
References: View references in EconPapers View complete reference list from CitEc
Citations: View citations in EconPapers (1)
Downloads: (external link)
http://www.sciencedirect.com/science/article/pii/S0161893815000368
Full text for ScienceDirect subscribers only
Related works:
Journal Article: Mundell, the Euro, and the World Dollar Standard (2000) 
This item may be available elsewhere in EconPapers: Search for items with the same title.
Export reference: BibTeX
RIS (EndNote, ProCite, RefMan)
HTML/Text
Persistent link: https://EconPapers.repec.org/RePEc:eee:jpolmo:v:37:y:2015:i:3:p:450-459
DOI: 10.1016/j.jpolmod.2015.03.008
Access Statistics for this article
Journal of Policy Modeling is currently edited by A. M. Costa
More articles in Journal of Policy Modeling from Elsevier
Bibliographic data for series maintained by Catherine Liu ().